# SDR P5CA9701354

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Chord
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON NR 1 PYLON AFT BULKHEAD, INBD VERTICAL CHORD INBD ROW NR 4 FASTENER HOLE, .125 INCH LONG CRACK.  REPLACED CHORD IAW SRM 51-10-01 AND SB 747-54A2159 NON ROUTINE CARD S/N 6006.
